# SDR ASOA200900754

- Difficulty date: July 10, 2009
- Submitted: July 14, 2009
- Operation: Air carrier
- Aircraft: N832AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7243
- Aircraft time: 27,096 hours, 23,527 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Post
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 409.00 + 128 VERT POST, BL 00, RT AFT FLANGE HAS A CRACK INDICATION AT WL 69.0.  INDICATION FAILS NDT INSPECTION AT 60 PERCENT FSH AND APPROX .437 INCH IN LENGTH (MARKED).  REMOVED VERTICAL POST AT FS 409 + 128 BL 0 IAW SRM 51-42-06.  FABRICATED REPLACEMENT POST USING 7075-0 .063 PO 104141 AND REINFORCEMENT ANGLE USING 7075-0 .032 PO 21968/1 IAW SRM 51-24-21.  REF DWG 601R32208.  LOCATED HOLES IN RT SIDE POST IAW SRM 51-40-11.  LOCATED & DRILLED REINFORCEMENT ANGLE IAW SRM 51-40-11.  INSTALLED VERTICAL POST ASSY WITH REINFORCEMENT ANGLES. INSTALLATON OF POST  IS COMPLETED IAW REO 601R-53-41-1006 AND MEETS ALL ITS REQUIREMENTS.
